Couldn't find what you looking for?

TRY OUR SEARCH!

I've started spotting on Wednesday, when my regular periode was expected not before the Sunday. I decided to skip my period with my pill and I am still lightly spotting (today is Tuesday). I'm sexually active and been on the same pill for the last year and never had spotting before. What would be causing that? Also it's a very light and once bright red but most of the time very dark brown spotting.

Loading...

Have you did this - continuing immediately with the next pack - before? Even if you did, if I understood you right, you already had spotting and continued the pills? The most likely reason as to why this is happening is increased dose of hormones in your body (from immediately taking the next pack), but, if this haven't happened before on the pill, maybe you should also consider if there is any possibility that you might have picked up some STD?
Reply

Loading...

Yes I did this before but I had no spotting (continuing the pack), everything went well except for the last week I got an early periode of about 1 week early that lasted two weeks. And there is no STD because I just had a PAP test two weeks ago.
Reply

Loading...